# SDR R61A20120054

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 11,278 hours, 9,023 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Trim Panel
- Part number: 17059522001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND AFT HALF AFT GALLEY ENTIRE FRONT STRIPS SHOW EVIDENCE OF CORROSION.  P/N 170-59522-001 MX REMOVED AND REPLACED AFT GALLEY FRONT STRIPS IAW EMB 175 25-00-23.  CLEANED AREA IAW 51-12-00.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
